| Model Number |
60005 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Surgeon reported that lens implanted in patient's right eye had scratches visible on the posterior surface of the lens.The lens was explanted (rxsight's first awareness was 10/27/2020).Device history record for the lens was reviewed.No issues were noted.Device history record for the injector cartridge could not be reviewed as product identifying information was not provided.The lens was returned for evaluation.Visual inspection confirmed scratch marks on the posterior side of the lens.However, optical analysis of the lens did not show any loss of optical quality.
Event or Problem Description
Surgeon reported that lens implanted in patient's right eye had scratches visible on the posterior surface of the lens.The lens was explanted (rxsight's first awareness was 10/27/2020).